# SDR ANCF200100005

- Difficulty date: January 15, 2001
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM FRA TO SJU RH EDP HYD LOW PRESSURE CAME ON, FLIGHT PROCEDED TO BAQ. RT EDP WAS REPLACED IAW AMM 29-11-05, TEST WAS SATISFACTORY
